MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION ZERO TIP; BRONCHOSCOPE ACCESSORY
Model Number M00513210
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name is (b)(6) hospital.Block h6: device code a0401 captures the reportable event of basket wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a zero tip was used in the basal segment of the left lower lung during a fibrobronchoscopic alveolar lavage procedure performed on (b)(6) 2024.During the procedure, there was knot about 4cm away from the tip of the basket.The basket was gently removed, and it was observed broken.Another of the same device was used to complete the procedure.No patient complications were reported as a result of this event.The patient's condition at the conclusion of the procedure is reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name is (b)(6).Block h6: device code a0401 captures the reportable event of basket wire break.Block h2: block a1 (patient identifier) and e1 (initial reporter address 1, initial reporter address 2, and initial reporter city) have been updated based on additional information received on 23dec2024.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter facility name is (b)(6) hospital.H6: device code a0401 captures the reportable event of basket wire break.H11: the returned zero tip was analyzed, and a visual inspection found the sheath from the working length was detached, twisted, and kinked.The basket wires were kinked, and one of them were detached.The reported event that the basket wire broke was confirmed.Based on all available information, it is most likely that the damages seen during the product analysis happened as a result of the manipulation of the device inside the patient by the physician's technique.Therefore, the most probable root cause is adverse event related to procedure.

Brand Name
ZERO TIP
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key20910745
Report Number3005099803-2024-06341
Device Sequence Number7778691
Product Code KTI
UDI-Device Identifier08714729415008
UDI-Public08714729415008
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2025
Device Model NumberM00513210
Device Catalogue NumberM00513210
Device Lot Number0029811910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer12/23/2024
02/03/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/17/2025
03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age7 YR
Patient SexMale
Patient Weight21 KG